# SDR CA041021004

- Difficulty date: September 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- Propeller: Rotol R3526123F1
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Condition: Leaking
- Location: Prop Feathering
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FOLLOWING AN IFSD AND RESULTING EMERGENCY LANDING, GROUND MAINTENANCE FOUND AN OIL LEAK AT THE FEATHERING PUMP ACCOMPANIED BY THE SEIZURE OF THE LOW AND HIGH PRESSURE COMPRESSOR ROTORS.
